Urmăriți
Serena Matucci
Serena Matucci
Associate Professor of Mathematical Analysis, University of Florence
Adresă de e-mail confirmată pe unifi.it
Titlu
Citat de
Citat de
Anul
The detection of buried pipes from time-of-flight radar data
G Borgioli, L Capineri, PL Falorni, S Matucci, CG Windsor
IEEE Transactions on Geoscience and Remote Sensing 46 (8), 2254-2266, 2008
812008
Diffusion-aggregation processes with mono-stable reaction terms
PK Maini, L Malaguti, C Marcelli, S Matucci
412006
A problem of optimal harvesting policy in two-stage age-dependent populations
G Busoni, S Matucci
Mathematical biosciences 143 (1), 1-33, 1997
401997
The estimation of buried pipe diameters using ground penetrating radar
C Windsor, L Capineri, P Falorni, S Matucci, G Borgioli
Insight-Non-Destructive Testing and Condition Monitoring 47 (7), 394-399, 2005
362005
Regularly varying sequences and second order difference equations
S Matucci, P Űehák
Journal of Difference Equations and Applications 14 (1), 17-30, 2008
352008
Asymptotics of decreasing solutions of coupled -Laplacian systems in the framework of regular variation
S Matucci, P Űehák
Annali di Matematica Pura ed Applicata 193 (3), 837-858, 2014
282014
Continuous dependence in front propagation of convective reaction-diffusion equations
L Malaguti, C Marcelli, S Matucci
242010
Aggregative movement and front propagation for bi-stable population models
PK Maini, L Malaguti, C Marcelli, S Matucci
Mathematical Models and Methods in Applied Sciences 17 (09), 1351-1368, 2007
202007
A boundary value problem on a half-line for differential equations with indefinite weight
Z Dočlá, M Marini, S Matucci
Commun. Appl. Anal 15, 341-352, 2011
192011
Front propagation in bistable reaction-diffusion-advection equations
L Malaguti, C Marcelli, S Matucci
Advances in Differential Equations 9 (9-10), 1143-1166, 2004
172004
Euler type linear and half-linear differential equations and their non-oscillation in the critical oscillation case
Z Dočlá, P Hasil, S Matucci, M Veselę
Journal of Inequalities and Applications 2019 (1), 1-30, 2019
162019
Extremal solutions to a system of n nonlinear differential equations and regularly varying functions
S Matucci, P Űehák
Mathematische Nachrichten 288 (11-12), 1413-1430, 2015
162015
A boundary value problem on the half-line for superlinear differential equations with changing sign weight
M Marini, S Matucci
Rend. Istit. Mat. Univ. Trieste 44, 117-132, 2012
152012
Rapidly varying decreasing solutions of half-linear difference equations
S Matucci, P Űehák
Mathematical and computer modelling 49 (7-8), 1692-1699, 2009
152009
Second order linear difference equations and Karamata sequences
S Matucci, P Űehák
J. Differ. Equations Appl 3, 277-288, 2008
152008
Oscillation of coupled nonlinear discrete systems
M Marini, S Matucci, P Űehák
Journal of mathematical analysis and applications 295 (2), 459-472, 2004
132004
Existence, uniqueness and asymptotic behaviour for a multi-stage evolution problem of an age-structured population
S Matucci
Mathematical Models and Methods in Applied Sciences 5 (08), 1013-1041, 1995
131995
Regularly Varying Solutions of Second-Order Difference Equations with Arbitrary Sign Coefficient
S Matucci, P Űehák
Advances in Difference Equations 2010, 1-16, 2010
122010
A Dirichlet problem on the half-line for nonlinear equations with indefinite weight
Z Dočlá, M Marini, S Matucci
Annali di Matematica Pura ed Applicata (1923-) 196 (1), 51-64, 2017
112017
Positive solutions of nonlocal continuous second order BVP’s
Z Dočlá, M Marini, S Matucci
Dynam. Systems Appl 23, 431-446, 2014
82014
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20